# SDR RAIA00105001

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 11,952 hours, 13,111 cycles
- Engine: Garrtt TPE33114
- Engine time: 12,208 hours, 12,167 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Part number: 31055863
- Part serial: 424
- Condition: Failed
- Location: Rt Engine
- Part time: 11,574 hours, 12,439 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR-DURING TAKEOFF RIGHT HAND IEC FAULT LIGHT LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE SPEED TRANSDUCER IAW ALLIED SIGNAL MAINTENANCE MANUAL 77-10-10.
